# SDR YENA2022120901239

- Difficulty date: December 5, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 01546
- Aircraft time: 72,730 hours, 27,073 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C24730100
- Part serial: H3148
- Condition: Missing
- Location: Nlg
- Part time: 72,730 hours, 27,073 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1422, MSY-FLL. 'FOUND NLG DOOR UPLOCK MISSING SPRING; REMOVED AND REPLACED NLG DOOR UPLOCK ASSY PER AMM 32-31-14. OPS AND FUNCTION CHECK GOOD. LEAK CHECK OK.'
